# SDR AALA202110071577

- Difficulty date: October 3, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 60,201 hours, 35,080 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: C0067RP
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 87,186 hours, 11,594 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 L DOOR. OPERATED BY UNAUTHORIZED PERSON, SLIDE PARTIALLY DEPLOYED AND REQUIRES REPLACEMENT. ** SUPPLEMENTAL REPORT FOR AALA202110041577:  REPLACED SLIDE PER TASK CARD 26L00025011: ** (CLOSED)
